# SDR SWAA2022021462181

- Difficulty date: January 17, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 20,607 hours, 9,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A125-28 - AFT CARGO BAY - RH FLOOR Z-ANGLE - CORRODED - BS727H TO 767 - RBL 24 - WL 156 ; / [01] REMOVED CORROSION I.A.W SRM 53-00-53-1A-2; [02] VERIFIED MATERIAL LOSE ORIGINAL .040 REMOVED .007 REMAIN .033 ALLOWABLE 10% MAX FOUND OUT OF LIMITS USED  AAR TOOL # 36647 DUE 05/19/2022 I.A.W SRM 53-00-53-1A-2 AND SRM 53-70-53-01-2; [03] VERIFIED ITEMS 1 AND 2 OUT OF LIMITS; [04] UPDATED P/N IN MEASUREMENTS TABLE; [05] CUT OUT DAMAGE SECTION OF Z ANGLE AND REMOVED BETWEEN STA 727H-727G AND 767IAW SRM 53-00-53-2R-5 REPAIR 5; [06] VERIFIED MATERIAL ID FOR Z ANGLE REPAIR PARTS IS BAC1496-377-7075-T6 TAG # A108168 IAW SRM 53-00-53-2R-5 REPAIR 5; [07] VERIFIED STEP 5 AND 6 ARE COMPLETE; [08] VERIFIED STEPS 5-6; [09] FABRICATED Z ANGLE REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5; [10] VERIFIED STEP 9 IS COMPLETE; [11] VERIFIED STEP 9. OK TO TREAT AND PRIME; [12] APPLIED ALODINE AND PRIMER REPAIR PARTS IAW SRM 51-20-01 AMM 51-21-72-370-804; [13] VERIFIED ITEM 12; [14] VERIFIED STEP 12 AND OK TO INSTALL; [15] INSTALLED Z ANGLE REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5; [16] VERIFIED STEP 15 IS COMPLETE; [17] VERIFIED STEP 15. OK TO CIC; [18] APPLIED CIC Z ANGLE REPAIR AREA IAW AMM 51-21-91-620-802; [19] VERIFIED JOB COMPLETE; [20] VERIFIED ITEM 18; [21] AUDIT C/W
